MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ENDOBUTTON CL ULTRA, 15MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. ENDOBUTTON CL ULTRA, 15MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number 72200146
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/13/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure at the time of using the device the physician realized the package was open and empty.The problem was solved by using a back up device ( a larger endobutton size ) on the patient in order to finish the procedure.No injuries were reported.There was a delay greater than two hours.
 
Additional Manufacturer Narrative
Examination is not possible, as the devices have not been returned.A review of the manufacturing records confirmed all components required for this product build were issued to the work order.

Brand Name
ENDOBUTTON CL ULTRA, 15MM
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7364451
Report Number1219602-2018-00357
Device Sequence Number952575
Product Code MBI
UDI-Device Identifier03596010597250
UDI-Public(01)03596010597250(17)220124(10)50643648
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K980155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2022
Device Model Number72200146
Device Catalogue Number72200146
Device Lot Number50643648
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/13/2018
Supplement Date Received by Manufacturer04/24/2018
Initial Report FDA Received Date03/22/2018
Supplement Report FDA Received Date04/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1